# SDR SWAA2022040175194

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; FWD CARGO DOOR CUTOUT SCUFF PLATE ASSY IS CRACKED AS MARKED / FWD CARGO COMPARTMENT FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 40149/1400/0002 S/N 7451126 IAW B737 SRM 53.30.15.2R.1.
